Classification of nilpotent evolution algebras and extensions of their derivations

Farrukh Mukhamedov, Otabek Khakimov, Izzat Qaralleh

Research output: Contribution to journalArticlepeer-review

5 Citations (Scopus)

Abstract

This article is devoted to n-dimensional nilpotent finite-dimensional evolution algebras (Formula presented.) with maximal index of nilpotency. We are able to find full invariants of these algebras which allows us to classify them. Furthermore, we explicitly describe its associative enveloping algebras. Moreover, we give an affirmative answer to the question: is it possible to extend a given derivation of the nilpotent evolution algebra to its enveloping algebra.

Original languageEnglish
Pages (from-to)4155-4169
Number of pages15
JournalCommunications in Algebra
Volume48
Issue number10
DOIs
Publication statusPublished - Oct 2 2020

Keywords

  • Classification
  • derivation
  • evolution algebra
  • extension

ASJC Scopus subject areas

  • Algebra and Number Theory

Fingerprint

Dive into the research topics of 'Classification of nilpotent evolution algebras and extensions of their derivations'. Together they form a unique fingerprint.

Cite this